# SDR CA980407015

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Spline
- Part number: 350A35013003
- Condition: Sheared
- Location: Hyd Pump
- Stage of operation: CR
- Nature of condition: G, K, J
- Precautionary procedure: A, H

## Discrepancy

(CAN) HYDRAULIC PRESSURE LOST DURING FLIGHT.  LOSS OF PRESSURE DUE TO SHEARED INTERNAL SPLINES ON THE HYDRAULIC PUMP DRIVE COUPLING SLEEVE P/N S40.
